2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008

Solutions of the three-dimensional radial Dirac equation from the Schrödinger equation with one-dimensional Morse potential

Authors: M.G.Garcia, A.S.de Castro, P. Alberto, L.B.Castro

Ref.: Physics Letters A 381, 2050-2054 (2017)

Abstract: New exact analytical bound-state solutions of the radial Dirac equation in 3 +1dimensions for two sets of couplings and radial potential functions are obtained via mapping onto the nonrelativistic bound-state solutions of the one-dimensional generalized Morse potential. The eigenfunctions are expressed in terms of generalized Laguerre polynomials, and the eigenenergies are expressed in terms of solutions of equations that can be transformed into polynomial equations. Several analytical results found in the literature, including the Dirac oscillator, are obtained as particular cases of this unified approach.

DOI: http://dx.doi.org/10.1016/j.physleta.2017.04.037